English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Self-maps of the product of two spheres fixing the diagonal

MPS-Authors
/persons/resource/persons234928

Baues,  Hans-Joachim
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons234973

Bleile,  Beatrice
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

baues_self-maps_2011.pdf
(Any fulltext), 141KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Baues, H.-J., & Bleile, B. (2011). Self-maps of the product of two spheres fixing the diagonal. Topology and its Applications, 158(16), 2198-2204. doi:10.1016/j.topol.2011.06.058.


Cite as: http://hdl.handle.net/21.11116/0000-0004-210F-7
Abstract
There is no abstract available